# SDR AALA20140321007

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 65,310 hours, 33,969 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW LONGERON 20 CRACKED AT STATION 994 FROM FASTENER DOWN TO END OF LONGERON.  INSTALLED REPAIR DOUBLER IAW AARD 53-10-00-18.
